Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Frequent urination, bloating, burning urination. What is going on?

Hi good morning I was trying to find out what s going on with. Last night I keep getting up to go to the bathroom to pee. As soon as I go I lay back on The bed and I m bloated again. Four days ago there was some burning feeling when I go and pee. At the beginning it burns and at the end. I went to a HEB clinic and the doctor describe a doxycycline HYC tab 100mg. She told me to take this for ten days. I also had to pee in a cup to make sure it wasn t a UTI and it came out negative for that so Can you what you think is going on. I am 35 years old and in great shape. Yes I am a male. Thank you, Looking forward to your response!
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pulmonologist 's  Response
Thanks for your query.
Burning sensation and frequent urination is suggestive of UTI. Although you urine test is normal it does not rule out UTI because in many a times UTI remains subclinical, no abnormality in urine test may be revealed. I ask you to have a repeat urine examination specially to look for ph, sediments, urinary protein, Gram staining and culture sensitivity. Continue to take doxycyclin HYC tabs along with ciprofloxacin 500 mg twice daily for 19 days. Take plenty of water orally atleast 4 litre/day and maintain local hygiene. If your symptoms persist even after 15 days from now then you should consult a urologist and at that time ultrasonography (USG) lower abdomen including pelvic organs and cystoscopy may have to be done.
Thab\nk you.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor